# SDR USAASB02067

- Difficulty date: March 29, 2002
- Submitted: April 29, 2002
- Operation: Air carrier
- Aircraft: N562AU
- Make and model: Boeing 737301
- Aircraft serial: 23550
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: V1211
- Condition: Contaminated
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CLT - FLT 897 - AFTER TAKEOFF FROM EWR, EN ROUTE TO CLT, A FOUL ODOR WAS REPORTED COMING FROM THE AIR CONDITION PACKS.  ODOR DISSIPATED WITHIN 10-15 MINUTES.  FLIGHT CONTINUED AND LANDED WITHOUT FURTHER INCIDENT AT CLT.  MAINTENANCE REMOVED AND REPLACED THE LEFT AND RIGHT WATER SEPARATOR BAGS.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  (M)
